# SDR UIEA2021080601727

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND DAMAGE ON THE M/D SEAT TRACK AT RBL 11.33 STA 1010( REMOVE THE CORROSION SEAT TRACK IAW SRM 51-40-02 REV 91. REPAIR THE DAMAGE AREA IAW EI T2021A53M-2164 REV1 AND SRM 53-40-52-2R-3 REPAIR 3 REV 91. INSTALL ACCESS SEAT TRACK FASTENERS IAW SRM 51-40-02 REV 91 AND DWG 11140801 SH2 REV D; 11140801 SH3 REV E; 11140801 SH4 REV J; 11140801 SH5 REV-; 65B16026 SH1 REV E; 65B16350 SH2 REV -; 65B16099 SH1 REV A; 65B16004 SH4 REV A; 65B16096 SH1 REV A; 14440801 SH6 REV B; 65B16028 SH1 REV G; 65B16028 SH2 REV M; 65B16028 SH3 REV K; 65B16028 SH5 REV G. JOB COMPLETED AND CONDITION CHECK NORMAL. )
